# SDR C2XA09SH471

- Difficulty date: December 7, 2009
- Submitted: December 7, 2009
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 9,450 hours, 5,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521700007
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LT OMEGA BEAM FROM FRAME 18-23 HAS CORROSION (LEVEL 3 LOCAL).  MAINTENANCE REPAIRED LT OMEGA BEAM AT FRAMES 18-23 IAW EMB-145 SRM 53-00-10.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
